# SDR 2025FA0000618

- Difficulty date: August 8, 2025
- Submitted: September 2, 2025
- Operation: General aviation
- Aircraft: N1950C
- Make and model: Cessna 195B
- Aircraft serial: 16183
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Spring Strut
- Part number: 0341110
- Part serial: 6L85
- Condition: Sheared
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT LH MAIN SPRING STRUT SHEARED AT THE FUSELAGE ATTACH POINT. THE SERIAL NUMBER OF THE FAILED STRUT IS 6L85, RETURNED TO SERVICE IN 2017. VISUAL INSPECTION OF THE SPRING STRUT SHOWS THAT THE CRACK HAD BEEN THERE FOR A LONG TIME, EVIDENCED BY IRON OXIDE ACROSS THE SEPARATED MATING SURFACES. TWO SMALL AREAS OF SHEAR LIPS SHOW THE FINAL POINT OF SEPARATION. THE WAY THE SPRING STRUT IS INSTALLED THERE IS NO WAY TO SEE THE CONDITION AT THE STRESS POINT WITHOUT REMOVING IT FROM AIRCRAFT MOUNT AND INSPECTING IT. CONTACTED CESSNA FOR MAINTENANCE REQUIREMENTS, THEY ADVISED THAT THERE ARE NO CURRENT INSPECTION REQUIREMENTS BEYOND 14CFR PART 43 APPENDIX D. (ANNUAL AND 100 HR INSPECTIONS)
.
